# SDR QXEA200602253

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 13,316 hours, 9,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2380, RECEIVED A LEFT PACK FAULT MESSAGE ON PUSHBACK.  RETURNED TO THE GATE.  MAINTENANCE PLACE THE LEFT AC PACK ON MEL 21-51-4A.  AIRCRAFT RETURNED TO SERVICE.
